Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 3:21 PM EDT for Pickens County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2019, 3:21 PM EDT (19:21 UTC)
- Expired
- Apr 9, 2019, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
County Pickens County, GA
The radar
The Atlanta radar (KFFC), 123 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
994
WWUS82 KFFC 091921
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT TUE APR 9 2019
GAZ012-013-091945-
Gordon GA-Pickens GA-
321 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND PICKENS
COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a strong thunderstorm with very intense rainfall was
centered near Hinton, or 7 miles west of Jasper...moving south at 10
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Blaine, Talmadge and
Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3455 8447 3455 8444 3438 8437 3438 8442
3439 8443 3439 8444 3438 8444 3438 8458
3441 8458 3441 8473 3454 8472 3456 8450
3455 8448 3456 8447
TIME...MOT...LOC 1921Z 344DEG 10KT 3448 8456
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 1:52 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 9, 1:52 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 152 PM EDT Tue Apr 9 2019 .PREV DISCUSSION... /Issued 1129 AM EDT Tue Apr 9 2019/ UPDATE... The upper low is slowly trekking across portions of south alabama. Have made minor tweaks to hourly POPs over the next several hours, but overall the forecast is on track with scattered to numerous showers and thunderstorms. PREV DISCUSSION... /Issued 407 AM EDT Tue Apr 9 2019/ SHORT TERM /Today through Wednesday/... An upper level low in conjunction with a surface a low centered over eastern central Mississippi and western Alabama is expected to continue to track east through the day today. A front is expected to push through the area followed by the center of the surface low later this afternoon. Ongoing showers with embedded thunderstorms across central Georgia are expected to spread north and east across the area through the morning hours before more scattered showers and isolated thunderstorms are expected again this afternoon and evening. A few storms may become strong to severe today, with the best chances across east and central Georgia. The main threats with any stronger storms will be damaging winds and hail. SPC has included much of eastern and central Georgia in a Slight Risk for severe storms. Rainfall totals through tonight are expected to range from half an inch to about an inch with locally higher amounts possible with any stronger storms. As the low pushes across the area, showers and thunderstorms are expected to come to an end overnight tonight pushing east out of the area. High temperatures this afternoon will be in the 70s with some spots reaching the 80s further south. Lows overnight are still above average but are expected to be cooler than previous nights with lows in the upper 40s across the mountains and 50s/low 60s elsewhere. As the upper level trough moves out of the southeast on Wednesday, high pressure moves in and a wedge expected to build into the northeastern portion of the CWA. Overall, Wednesday is expected to be dry with high temperatures in the 70s and 80s across the area. Reaves LONG TERM /Wednesday Night through Monday/... /Issued 407 AM EDT Tue Apr 9 2019/ The beginning of the long term starts out in between systems with dry and stable weather. The first of two short waves and associated surface cold front will move across the southeast Thursday night and Friday bringing increasing chances of showers and thunderstorms Thursday night and Friday with the best chances across north Georgia. The cold front stalls across central Georgia Friday night and Saturday as the next short wave and cold front develops over the southern plains. This system will move across the CWA Sunday bringing increasing CAPES and shear Sunday. The main focus for strong to severe storms will be along and ahead of the cold front that will move across the CWA Sunday. Drier air spreads across the CWA Sunday night and Monday. 17 && .AVIATION... 18Z Update... MVFR/VFR CIGs across the area will deteriorate to MVFR with ant TSRA, expected 19-01Z across the TAF sites. Gusty variable winds will be possible in and around storms. Winds are mostly light, 7kts or less out of the SE and SW, they should favor NE/NW after 00Z before wavering back out of the NE/E during the day Wednesday. //ATL Confidence...18Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 75 54 77 53 / 70 40 0 5 Atlanta 74 56 78 59 / 70 20 0 5 Blairsville 72 47 75 51 / 60 20 0 0 Cartersville 75 52 79 55 / 60 20 0 5 Columbus 76 58 82 61 / 80 30 0 5 Gainesville 74 54 75 56 / 70 20 0 5 Macon 76 58 79 54 / 70 50 5 0 Rome 76 52 80 55 / 50 10 0 0 Peachtree City 75 55 80 55 / 70 20 0 5 Vidalia 80 62 79 59 / 60 60 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....17 AVIATION...Reaves
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1110 AM EDT Tue Apr 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1110 AM EDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated severe storms possible today, mainly across central and parts of northeast Georgia. A strong storm system centered over Mississippi will move eastward across Georgia today. This will destabilize the atmosphere across north and central Georgia. The result will be scattered to numerous showers and thunderstorms, a few of which could be severe. The main hazards will be damaging winds and large hail. The potential for severe thunderstorm development should taper off by 6 pm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong storm system will move over Georgia late this week and into the weekend. Scattered to numerous showers and thunderstorms will develop Thursday night into Saturday. A strong cold front will move across the region Sunday, destabilizing the atmosphere further. This will result in a few storms becoming strong to severe, mainly Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 9, 2:51 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT TUE APR 9 2019
GAZ072-073-083-084-091930-
Wilkinson GA-Baldwin GA-Jones GA-Twiggs GA-
251 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...
SOUTHWESTERN BALDWIN...SOUTHEASTERN JONES AND NORTHERN TWIGGS
COUNTIES UNTIL 330 PM EDT...
At 251 PM EDT...a strong thunderstorm was over Gordon, moving
northeast at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gordon, Ivey, McIntyre, Pancras and Coopers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3280 8338 3288 8344 3305 8334 3300 8316
3285 8312
TIME...MOT...LOC 1851Z 231DEG 12KT 3287 8336
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Apr 9, 2:54 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 PM EDT TUE APR 9 2019
GAZ043-091930-
Douglas GA-
254 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS COUNTY UNTIL
330 PM EDT...
At 254 PM EDT...a strong thunderstorm was centered near Sweetwater
Creek State Park, or 7 miles east of Douglasville...moving southeast
at 5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Lithia Springs and Sweetwater Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3380 8465 3380 8462 3375 8458 3373 8458
3373 8460 3371 8461 3370 8463 3371 8464
3374 8469
TIME...MOT...LOC 1854Z 293DEG 5KT 3376 8462
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 9, 2:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT TUE APR 9 2019
GAZ008-091930-
Union GA-
259 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION COUNTY UNTIL
330 PM EDT...
At 258 PM EDT...a strong thunderstorm was centered near Gaddistown,
or 11 miles southwest of Blairsville...moving southeast at 5 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Suches and Gaddistown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3476 8394 3472 8397 3472 8398 3469 8399
3467 8401 3467 8403 3464 8404 3468 8412
3479 8406
TIME...MOT...LOC 1858Z 323DEG 5KT 3472 8406
WIND...50MPHSpecial weather statement, Apr 9, 3:07 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
307 PM EDT TUE APR 9 2019
GAZ053-091930-
Coweta GA-
307 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COWETA COUNTY UNTIL
330 PM EDT...
At 307 PM EDT...a strong thunderstorm was centered near Moreland, or
near Newnan...moving east at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Luthersville, Moreland, Turin and East Newnan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3336 8476 3332 8464 3322 8459 3322 8465
3323 8465 3322 8469 3323 8470 3323 8471
3322 8472 3322 8477 3329 8482
TIME...MOT...LOC 1907Z 287DEG 10KT 3328 8475
WIND...40MPHSpecial weather statement, Apr 9, 3:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
315 PM EDT TUE APR 9 2019
GAZ111>113-092000-
Toombs GA-Wheeler GA-Montgomery GA-
315 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOMBS...SOUTHEASTERN
WHEELER AND MONTGOMERY COUNTIES UNTIL 400 PM EDT...
At 314 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm over Jordan, moving northeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail, frequent cloud-to-
ground lightning and an enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light, unsecured objects, this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Lyons, Vidalia, Uvalda, Ailey, Higgston, Santa Claus, Alston, Center,
Toombs Central, South Thompson, Rock Springs, Cedar Crossing and
Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3199 8262 3209 8268 3225 8248 3220 8233
3203 8233
TIME...MOT...LOC 1914Z 234DEG 24KT 3202 8265
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Apr 9, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT TUE APR 9 2019
GAZ012-013-091945-
Gordon GA-Pickens GA-
321 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GORDON AND PICKENS
COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a strong thunderstorm with very intense rainfall was
centered near Hinton, or 7 miles west of Jasper...moving south at 10
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Ranger, Blaine, Talmadge and
Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3455 8447 3455 8444 3438 8437 3438 8442
3439 8443 3439 8444 3438 8444 3438 8458
3441 8458 3441 8473 3454 8472 3456 8450
3455 8448 3456 8447
TIME...MOT...LOC 1921Z 344DEG 10KT 3448 8456
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:21 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 16 hr |
| Apr 9, 9:39 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 36 min |
| Apr 9, 9:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 30 min |
| Apr 9, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 30 min |
| Apr 9, 10:35 AM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Apr 9, 11:06 AM EDT | Special Weather Statement | FFC | Barrow, Jackson, Walton | 39 min |
| Apr 9, 11:37 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 38 min |
| Apr 9, 12:02 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
| Apr 9, 12:11 PM EDT | Special Weather Statement | FFC | Banks | 49 min |
| Apr 9, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 26 min |
| Apr 9, 12:38 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Apr 9, 12:49 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 9, 12:56 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Apr 9, 1:11 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Apr 9, 1:37 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 38 min |
| Apr 9, 1:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 47 min |
| Apr 9, 2:24 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 51 min |
| Apr 9, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 47 min |
| Apr 9, 2:45 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 30 min |
| Apr 9, 2:49 PM EDT | Special Weather Statement | FFC | Johnson | 41 min |
| Apr 9, 2:51 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 9, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Apr 9, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Apr 9, 2:59 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 9, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Apr 9, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Apr 9, 3:22 PM EDT | Special Weather Statement | FFC | Lamar | 38 min |
| Apr 9, 3:24 PM EDT | Special Weather Statement | FFC | Baldwin | 51 min |
| Apr 9, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| Apr 9, 3:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Apr 9, 3:36 PM EDT | Special Weather Statement | FFC | Monroe | 39 min |
| Apr 9, 3:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Apr 9, 3:48 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 42 min |
| Apr 9, 3:51 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Apr 9, 4:01 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Apr 9, 4:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Apr 9, 4:19 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Twiggs | 41 min |
| Apr 9, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Apr 9, 4:35 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 25 min |
| Apr 9, 4:53 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 9, 4:58 PM EDT | Special Weather Statement | FFC | Bleckley | 47 min |
| Apr 9, 5:13 PM EDT | Special Weather Statement | FFC | Treutlen | 47 min |
| Apr 9, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 9, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Apr 9, 5:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 46 min |
| Apr 9, 5:47 PM EDT | Special Weather Statement | FFC | Dodge | 43 min |
| Apr 9, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Apr 9, 5:57 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Apr 9, 6:33 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Apr 9, 6:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Apr 9, 6:52 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Apr 9, 7:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Apr 9, 7:26 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Apr 9, 7:35 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Apr 9, 7:55 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.